MathSciNet Relay Station
MathSciNet bibliographic data
MR84607 40.0X
Sunouchi, Gen-ichirô Theorems on power series of the class $H^p$. Tôhoku Math. J. (2) 8 (1956), 125–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement